# SDR BJNA20151014001

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N134AS
- Make and model: Boeing 737-400
- Aircraft serial: 253124
- Aircraft time: 59,364 hours, 36,810 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD HAS MULTIPLE CRACKS.
